Any one else experiencing eye sight issues?

4eyesinajar

4eyesinajar

Member
Standard Member
Mar 26, 2021
6
5
3
Hi, my eye sight has been in off for a few days since starting Duromine. I'm 20:20 but wear glasses for stigmatism.... I don't usually need them, but yesterday and today I haven't been able to see properly without them.
Is this normal?
 
StacyB

StacyB

Administrator
Staff member
Aug 5, 2020
62
49
18
Hi, my eye sight has been in off for a few days since starting Duromine. I'm 20:20 but wear glasses for stigmatism.... I don't usually need them, but yesterday and today I haven't been able to see properly without them.
Is this normal?
To tell the truth, it's not a common side effect of Duromine. I haven't heard about any eye issues before... However, it may happen. If you experience this issue again, try to skip a day and then restart taking the pills. Did you ask your doctor about that?
 
M

Michy_O

Member
Standard Member
Mar 16, 2021
7
8
3
Hi, my eye sight has been in off for a few days since starting Duromine. I'm 20:20 but wear glasses for stigmatism.... I don't usually need them, but yesterday and today I haven't been able to see properly without them.
Is this normal?
Hello! My eyes are fuzzy/ dry on it! It’s not terrible just a bit uncomfortable but I guess it can be normal.
 
Dre

Dre

Well-Known Member
Staff member
Premium Member
The Slayers Team
May 10, 2015
134
136
63
45
melbourne
Hi, my eye sight has been in off for a few days since starting Duromine. I'm 20:20 but wear glasses for stigmatism.... I don't usually need them, but yesterday and today I haven't been able to see properly without them.
Is this normal?
Hello 4eyesinajar
when i started taking Duromine i was getting the occasional blurry vision, not often though and it went away quickly,
i don't have that happen any more but i recommend telling your doctor if it keeps up :)

Hugs
Dre
 
G

Gcgold

New Member
Premium Member
Feb 28, 2021
1
0
3
Hi, my eye sight has been in off for a few days since starting Duromine. I'm 20:20 but wear glasses for stigmatism.... I don't usually need them, but yesterday and today I haven't been able to see properly without them.
Is this normal?
I have to force myself to yawn every now and then because my eyes can get really dry therefore I can’t see clearly. I don’t have this problem off duromine
 

Similar threads

B
Replies
5
Views
268
BunnyK
B
H
Replies
2
Views
192
Milenna
M
M
Replies
10
Views
924
April
April
S
Replies
21
Views
2K
Demi_D
Demi_D
D
Replies
4
Views
2K
Dre